Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented with a pocket infection.The entire system, including the pacemaker, right ventricular lead, right atrial lead, and left ventricular lead, was explanted and replaced with a temporary lead on (b)(6) 2026.The temporary lead was subsequently explanted and replaced with a new pacemaker system on (b)(6) 2026.Patient status was not reported.